# SDR SIMA200826805

- Difficulty date: September 23, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02824
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3686 CREW REPORTED ON TAKEOFF AN INTERMITTENT BURNING SMELL COMING FROM AIR CONDITIONING SYSTEM.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  C/A R&R NR 1 RECIRCULATION FAN.  ACFT RETURNED TO SERVICE.
